ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A class of nonpositively curved Kähler manifolds biholomorphic to the unit ball in $C^n$

Seshadri, Harish and Verma, Kaushal (2006) A class of nonpositively curved Kähler manifolds biholomorphic to the unit ball in $C^n$. In: Comptes Rendus Mathematique, 342 (6). pp. 427-430.

[img] PDF
A_class_of_nonpositively_curved_Kähler_manifolds_biholomorphic_to_the_unit_ball_in.pdf
Restricted to Registered users only

Download (78Kb) | Request a copy

Abstract

Let (M, g) be a simply connected complete Kähler manifold with nonpositive sectional curvature. Assume that g has constant negative holomorphic sectional curvature outside a compact set. We prove that M is then biholomorphic to the unit ball in $C^n$,where $dim_C\hspace{2mm}M=n$.

Item Type: Journal Article
Additional Information: Copyright of this artricle belongs to Elsevier SAS.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 Nov 2007
Last Modified: 19 Sep 2010 04:27
URI: http://eprints.iisc.ernet.in/id/eprint/7100

Actions (login required)

View Item View Item